Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 10, Issue 4

Issues

Capability of nilpotent products of cyclic groups II

Arturo Magidin
  • Department of Mathematics, University of Louisiana at Lafayette, 217 Maxim Doucet Hall, P.O. Box 41010, Lafayette LA 70504-1010.
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2007-07-26 | DOI: https://doi.org/10.1515/JGT.2007.037

Abstract

In Part I it was shown that if G is a p-group of class k, generated by elements of orders , then a necessary condition for the capability of G is that r > 1 and . It was also shown that when G is the k-nilpotent product of the cyclic groups generated by those elements and k = p = 2 or k < p, then the given conditions are also sufficient. We make a correction related to the small class case, and extend the sufficiency result to k = p for an arbitrary prime p.

About the article


Received: 2006-06-05

Revised: 2006-10-26

Published Online: 2007-07-26

Published in Print: 2007-07-20


Citation Information: Journal of Group Theory, Volume 10, Issue 4, Pages 441–451, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2007.037.

Export Citation

Comments (0)

Please log in or register to comment.
Log in